Will paxil side effects go away

Common Questions and Answers about Will paxil side effects go away

paxil

Studies have shown that Paxil is useful in treating different anxiety disorders, especially when combined with cognitive-behavioral therapy. To reduce the risks of side effects, some clinicians will start patients on low doses of Paxil, and then increase the dosage slowly, if indicated. I encourage you to discuss your concerns further with your treating physician/psychiatrist.
I had taken Paxil before with good results, but today, after only 1/2 of a pill, I am feeling like I did with Zyban and the others. Will the headache likely go away after I get used to the Paxil again? What could be causing the headache? The only other medication I take is Atenolol for high blood pressure. I am 38 years old. Any suggestions for a medication I might tolerate better for depression?
Is it just a side effect of going off of Paxil? How long will might it take to go away? Any help is appreciated.
also when i get off of Paxil can I just stop right away like that?
Hello all, I have just started Paxil for anxiety (a very low dose) and about 1 hour after I take it I start feeling really jittery, not really nervous, but like I can't sit still at all. I've only been on it for a couple of days. Has anyone else experienced this? Will it go away after a while? Help! It's driving me crazy!
I have been on Paxil for 2 months now. I was wondering if it could cause loss of appetite, weight loss, diarrhea, nausea, and insomnia? Please help!!!!!! I am a nervous wreck!!!!!!!!!!!!!!!!
i mean i get some side effects like nausea, and no appitite at all i have to make my self eat so i can take my med. what should i do, i no the side effects will go away. but all these post on here is scaring the h_ _ _ out of me!!
I have been ready more bad than good about the side effects; particularly the weight gain and the withdrawal symptoms. I will stop taking this medicine ASAP if I can a couple of lbs. Does anyone have any positive things to say about Paxil or any other anti-depressant. The doctor told me I may gain 1 lb in a yr. I have read that people that were NEVER overweight have gained 20+ lbs...
feeling ever since, almost like the attack never fully ended. I stopped taking paxil that day but this feeling just will not go away.
There are always options to deal with any side effects you may have, and you may have none..a lot of people either have very mild side effects, or none at all. The PRN Xanax will also help a LOT with any side effects. It is normal for a person to be put on a short term course of a short acting benzo (like Ativan or xanax) to help with the side effects, and you are already on Xanax, so that would be a benefit for you.
A lady that works with me is on it, she used to get panic attacks and she has been on Paxil for 15 years. She told me that she had no side effects from it and after about three weeks, she felt great again, like "herself" I long to feel like that again too, but I am so nervous about medication!!!! I just cannot stress it enough. I know that I need help and I thought I could teach myself to get over it, but it seems like the meds are my only other option.
I have been very sensitive to paxil in the past (the intital side effects were totally crippling for me and it took 3 months or so to level out). I was on 40mg daily when I stopped though I'd missed a couple of days doses the previous week. 4/5 days after that I had 'things' happen to me at night that I cannot call nightmares.
I am coming off it now due to the side effects. That's not to say that it won't work for you, though. Paxil helps a lot of people. What really helped me was the gradual acceptance that these palps won't kill me. It took 4 years, many doctors visits and a lot of suppport, but I can say that I don't fear them so much anymore. They are annoying and uncomfortable, but I have actually learned how to ignore them. Which was NOT easy.
I am afraid to take the Celexa because I've heard so many things about side effects and withdrawals when you try to stop. Should I go back to the doctor or try the Celexa? Anybody else suffer with this same thing?
If you continue to take it, it is very possible that side effects will not go away and you will have to try another medication.
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); bizarre behavior; black or bloody stools; chest pain; confusion; decreased concentration; decreased coordination; exaggerated reflexes; fainting; fast or irregular heartbeat; fever, chills, or sore throat; hallucinations; memory loss; new or worsening agitation, panic attacks, aggressiveness, impulsiveness, irritability, hostility, exaggerated feeling o
I don't want to quit taking the Paxil as I know some side effects will go away with time but the weight loss, loss of appetite and nausea are starting to concern me. I don't have insurance and dont want to go back to the doctor if these are normal side effects that will subside. Any advise would be greatly appreciated!
however, if the results are better than the side effects, the doctor will probably say to stay on it. I take Paxil 10 years now...best to you.
I stopped it for about two weeks and they seemed to go away. Then I tried starting the Paxil again and within a few days chest, stomach and shoulders have several pimples. Most are kind of in a line or grouped together. Very minor itching if any. So I stopped about 4 days ago.Pimples are still there though. Also, a small very slightly raised spot appeared on my cheek. Not very noticable, but it is there.
(there fore paxil and insensitivity do not go hand in hand) It sounds to me like you are starting to gain control of your life and for some reason that is threatening to him. From what you have said he sounds like a controling/needy person (forgive me if i am wrong) But the snide remarks and the jealousy are signs of someone who feels threatened.
And yes it will and could go away. Its just how long it will take. Hoopoe you start to feel better I'm here to chat if need be..
so much so that it's hard to hold a spoon because I'm shaking that badly. Is this normal and will it go away? I'd like to hear from people who have been on Cymbalta because I don't know if this is happening because I'm stopping it or if it's a side effect of the Paxil. I've taken the Paxil for about 11 days now and seen no change. Any response is welcome.
My daughter is currently taking a combination of depakote, lamictal, and abilify for a mood disorder. However, her doctor feels the overwhelming problem with her is an anxiety disorder that is not being addressed by the current meds. The doctor wants to ween her off the lamictal completely and start her on klonopin wafers. I am concerned about the "drowsiness" side effects. Do these eventually go away?
The side effects you described are not uncommon and will go away soon. Muscle clenching with anxiety is also normal..that's why people have bad backs.
No to sound pessimistic, but my experience is that if one SSRI causes sexual side effects, they all do. Wellbutrin supposedly does not, but the other side effects of it were intolerable for me. I have also read that Lexapro has a lower incidence of sexual side effects than some of the older SSRI's, but I do not know this personally.
I've take Paxil 10mg for three days now and I would like to quit, I have headaches and nausea now. My headaches are not relieved with the Tylenol. Will there be serious side effects just taking the medication for three days?
Will It affect me if I quit cold turkey and if so, what kind of side effects will I experience and how long will it last?
If anyone else has been on, or off and on paxil for this many years and can give me any kind of idea when these side effects will go away, I would be more than grateful. For all of you who choose to go back on this medicine due to illness from coming off, I totally understand. I personally feel that if I can get through this with the grace of God, I will never touch this stuff again. I was never told, remember that I started this years ago, that I would have problems with withdrawal.
MedHelp Health Answers